# SDR IPXA2024070284184

- Difficulty date: June 16, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 95,826 hours, 19,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT UPPER FUSELAGE VERIFIED ALL REPAIR STEPS COMPLETED REF EO-90533-REQ3 [T3F18E004RSS0].
